# SDR SIMA20160620001

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 34,201 hours, 30,115 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, GOT BURNING RUBBER ODOR FOLLOWED BY AN SHORT ELECTRICAL ODOR.  DECLARED EMERGENCY.  COMPLETED FIM TASK 21-20-00-810-A AND FIM TASK 21-20-00-810-803-A.  NO EVIDENCE OF BURNING RUBBER ODOR OR ELECTRICAL ODOR NOTED.  NO FIX.  CW ETN-EM-72-034 ENG ODOR EVENT TRBLSHOOTING SUPPLEMENT.  NO ODORS DETECTED.  REMOVED ALL DU'S AND PERFORMED DVI OF DU'S AND INSTALLED ALL DU'S IAW EMB 140 AMM 34-22-01.  NO DEFECTS NOTED AT THIS TIME.  OPS CHECK GOOD AT THIS TIME.  FCF FOUND SATISFACTORY.
